Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Semi-Simple Lie Algebras

Jean Dieudonné
Proceedings of the American Mathematical Society
Vol. 4, No. 6 (Dec., 1953), pp. 931-932
DOI: 10.2307/2031832
Stable URL: http://www.jstor.org/stable/2031832
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932